# SDR UPS03841423

- Difficulty date: September 18, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  CANTED FRAME AT FS 1746 AT LONG 34R FWD SIDE OF FRAME HAS CORROSION.  FRAME SPLICE ANGLES CORRODED BEYOND LIMITS IAW DC8 SRM 53-2-0.  FABBED NEW CHANNEL IAW DC8 DWG 56212148, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED CHANNEL IAW UPS DC8 SRM 51-1-20.
